Railroads of New York . Harry H. Pierce
Bibliographic Data
| ID | 10176905 |
|---|---|
| Authors | Joseph T Lambie (corresponding author) |
| Year | 1954 |
| Volume | 62 |
| Issue | 4 |
| Pages | 371-371 |
| Publication date | 1954-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/257569 |
| OpenAlex | W2509349889 |
| Language | EN |
Download · Economic history · Law and economics · Library science · Political science · Sociology · World Wide Web · Computer Science · Economic Theory and Institutions · Historical Economic and Social Studies · History
| Highly cited | No |
|---|